# SDR DL76L060416

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 49,213 hours, 7,535 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856LU6
- Part serial: 1873291
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, PITOT ANNUNCIATOR LIGHT AND EICAS MSG.  REPLACED F/O PITOT PROBE.  PART AOG FROM LGW.  SYSTEM CKS GOOD CARRIED OUT LEAK CK PER MM 34-11-00.
